# SDR HEEA072481

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N22743
- Make and model: Bell 206B-3
- Aircraft serial: 3624
- Aircraft time: 12,734 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8143802240D
- Part serial: 9410194
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOCKS ON ONE LOCATION, WILL NOT UPDATE IN FLIGHT. SENT TO TRIMBLE NAVIGATION FOR WARRANTY REPAIR.
